Dr. Yoon-Koo Kang of the Asan Medical Center, Seoul, Korea, discusses the results of his team's study on the effect of L-carnitine in muscle cramps in GIST patients who are on imatinib.
Every GIST patient (and person in general) is unique, however, there are some common issues that patients may face during their GIST journey.
"¿Qué debo hacer si presento fátiga?" aportado por Fundación GIST México.
Originally published in June of 2019, GIST Israel provided Hebrew subtitles for this webcast on Symptom & Side Effect Management.
Symptom and Side Effect Management of GIST Treatment GIST and its treatment can cause a variety of symptoms. Adequate management of symptoms can improve a patient’s quality of life. Proper management can also allow [...]
What Can SideEQ Do for You? What is personalized side effect management, and why is it important for your survival and quality of life? “Never judge a person until you’ve walked a mile in [...]
Many people love the warm sun, beaches, and gardens, but along with those beautiful summer days comes the threat of sun damage. What does this mean for GIST patients?
The Life Raft Group is pleased to announce a new collaboration to provide access to our valuable resource tool, SideEQ, to the LeioMyoSarcoma Patient-Family-Care Partner Community. Commencing on May 5, members of [...]
Until cures are found, drug therapies are a lifeline to someone with cancer. Yet, the Life Raft Group’s GIST Patient Registry has recorded over 800 reports of patients interrupting their drug therapy usage because [...]
Cancer. We all know someone who has it or we know someone who knows someone who has it. Either way, it’s a subject that is kind of taboo. Firstly, the majority of the population think when they first hear the big C-word is that you’re going to be bald, you only get cancer when you’re old and you probably (hopefully not) will die.